MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 LT 9MM; PROSTHESISKNEEPATELLOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMERMETALPOLYMER

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 LT 9MM; PROSTHESISKNEEPATELLOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMERMETALPOLYMER
Model Number 74027241
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to instability.Poly was exchanged.
 
Event or Problem Description
It was reported that a revision surgery was performed due to instability.Femoral and tibial implants were tested for looseness and were found to be well fixed.Poly was exchange.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.The medical investigation concluded that it was reported that a revision surgery was performed due to instability.It is noted, the implant will not be received and no further information is available.Without any supporting medical documentation, the reported event cannot be assessed and a thorough medical assessment cannot be performed.In the event the medical/clinical records are received, the clinical task will be re-opened and a thorough assessment will be rendered at that time.A review of complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A review of the risk management file and instructions for use documents revealed this failure mode was previously identified.Some potential probable causes of this event could include a device fit or sizing issue.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 3-4 LT 9MM
Common Device Name
PROSTHESISKNEEPATELLOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMERMETALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9631632
Report Number1020279-2020-00380
Device Sequence Number19621603
Product Code JWH
UDI-Device Identifier00885556177617
UDI-Public00885556177617
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74027241
Device Catalogue Number74027241
Device Lot Number17BM01112
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer01/13/2020
01/13/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date02/11/2020
04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;